# SDR AALA20151124002

- Difficulty date: November 20, 2015
- Submitted: November 24, 2015
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- Aircraft time: 60,118 hours, 7,575 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 151W84026
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN MID ZONE FLOOR PANEL NR 242NF FOUND DAMAGED AT STATION 1270 - 1350, RBL 33 - 74.  FLOOR PANEL REPLACED IAW AARD-200 51-00-05 REPAIR 1 & DWG 151W8402-6.
